Artykuł w czasopiśmie
Brak miniatury
Licencja

ClosedAccessDostęp zamknięty
 

Recurrence coefficients for discrete orthogonal polynomials with hypergeometric weight and discrete Painlevé equations

Uproszczony widok
cris.lastimport.scopus2024-02-12T19:30:28Z
dc.affiliationUniwersytet Warszawski
dc.contributor.authorStokes, Alexander
dc.contributor.authorFilipuk, Galina
dc.contributor.authorDzhamay, Anton
dc.date.accessioned2024-01-25T19:08:11Z
dc.date.available2024-01-25T19:08:11Z
dc.date.issued2020
dc.description.financePublikacja bezkosztowa
dc.description.number49
dc.description.volume53
dc.identifier.doi10.1088/1751-8121/ABBD54
dc.identifier.issn1751-8113
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/118061
dc.identifier.weblinkhttps://iopscience.iop.org/article/10.1088/1751-8121/abbd54
dc.languageeng
dc.pbn.affiliationmathemathics
dc.relation.ispartofJournal of Physics A: Mathematical and Theoretical
dc.relation.pages495201
dc.rightsClosedAccess
dc.sciencecloudnosend
dc.titleRecurrence coefficients for discrete orthogonal polynomials with hypergeometric weight and discrete Painlevé equations
dc.typeJournalArticle
dspace.entity.typePublication